It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board


Back Problems Board Index


Epidural
Mar 9, 2003
Hey,

Had my epidural injection in the cervical spine, as well as trigger point injections in the scapular and shoulers areas. If I drank some water, I could sprinkle your lawns for you. :)

Now that I have had the first injection, I started noting severe muscle spasms in my lower back. Could they have been there all along and I just didn't notice because of the severity of the neck pain?

I have had a bulging disc at L5. My PM asked me if I needed that addressed, but my last MRI of the lumbar area was 10years ago. I go back next week for the 2nd injection.

Haven't gotten much relief yet, but keeping my fingers crossed. The PM put me on Zanaflex,Sinequan,Vistaril, and Ultram. Can't take much of the first three, because I am sooooo sleepy. Not much tolerance here, however, she was concerned about my lack of sleep which could very well be contributing to the muscle spasms, etc.

I am going to leave off the Sinequan tonite and try a low dose of Zanaflex and see how I do.

Any insight or suggestions would be appreciated.



------------------
God bless,

Lea





All times are GMT -7. The time now is 06:54 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!